# SDR SWAA2019080535613

- Difficulty date: July 27, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 60,725 hours, 35,715 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5010
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING #1 SLAT NOSE SKIN CRACKED AT FASTENER.   REPAIRED NOSE SKIN IAW SRM AND DWG.
